# SDR SWAA2022020892368

- Difficulty date: January 9, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 39,999 hours, 20,705 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BOW TIE PANEL JUST FWD OF BS 727 FAIRING FORMER IS CRACKED AT LBL33 / REMOVED AND REPLACED L/H BOW TIE PANEL JUST FWD. OF B.S. 727 FAIRING FORMER LBL 33 IAW DWG 149A7602 AND SRM 51-40-02
